# SDR SWIA202406160816

- Difficulty date: July 8, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY SILL BETWEEN FS661.00+10 TO FS661.00+16 HAS MULITPLE SPOT OF CORROSION AS MARKED      (C-CHECK RO 9/15/2024)    FOUND THE CORROSION OUT OF LIMITS REF CRJ 900 SRM 53-31-23-00-101-001-A02. REPLACED SILL PLATE REF CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
